# SDR DALA1145280922

- Difficulty date: June 15, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 61,681 hours, 47,546 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INNER AND OUTER PAN BEHIND STOP NR 5 AT FWD CARGO DOOR AFT SECTION.  STOPPED DRILLED AND INSTALLED DOUBLER REPAIR IAW MD88 SRM 52-03 FIG 8.
